# SDR FDEA201106012068

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774014
- Condition: Corroded
- Location: Bs 1888
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DOOR 4R DRAIN COVER FOR ACCESS, SEAT TRACK AT RT   X=107.25 STA 1888 FOUND TO BE CORRODED.   CORRODED SEAT TRACK REMOVED & TRIMMED IAW SRM53-00-52, FIG 101, REV 46.  HFEC INSPECTION CARRIED OUT ON TRIMMED AREA FOUND NO CRACK.  SEAT TRACK & SPLICE FABRICATED IAW SRM 53-00-52, FIG 201, REV 46.  SEAT TRACK & SPLICE INSTALLED.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
